# SDR REXA2017061100705

- Difficulty date: June 11, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 23,418 hours, 15,340 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY FLASHLIGHT NOT CHARGING.  R & R AFT FLASHLIGHT BATTERY IAW CMM 25-60-02.                                                                 
"
